# SDR SWAA2024012431679

- Difficulty date: December 14, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PLATE PN 453A2611-1 CRACKED<[01] RECEIVED NEW PLATE PN 453A2611-1. FOR INSTALLATION REF. TTG8Q002J0Y4;[02] VERIFIED STEP #1
